Thanks for the drug list.
I see some problems there.
1) Crestor! With a diagnosis of CAD, you are naturally going
to be forced to take this. There are studies that show this drug can lower cholesterol, with much smaller doses. 5mg 3 x a week is one example.
Ideally getting away from statins may help since they cause all sorts of problems. Also all statin users should be taking a
good CoQ-10 product. This is because statins block your own
ability to provide CoQ-10 for your own metabolism. There are new water soluble forms of CoQ-10, that allow for lower doses being more useful... Qunol, and Q-gel are examples. 100mg a day of either of those should be considered by you.
This recent paper has 2.5mg of Crestor, effective!
Also with your muscle problems...have you had CPK testing to see if it is elevated? Statins can have serious effects on muscle tissue.
If you search the term "statin" here you'll find many discussions. Dr. Cohen in his books, has stated that many doses of drugs doctors use are too high. That the doses chosen by drug companies are arbritrary.
This is Dr. Cohen's website:
And what his opinion of Crestor is:
And keep in mind that statins raise blood sugar, we now know.
Where you are today... diabetes, coronary heart disease, and now PN symptoms, is a tough place to be. I call it the Medical Bind. You may not be able to change your treatments by very much, so at least you should take the nutrients the your strong drugs deplete. CoQ-10 for statin use.
Next is B12.... once a month may not be enough for you since you take metformin. Metformin AND Prilosec (your high dose) deplete B12 by impairing its absorption. Did you have a B12 test to see what your level really is? You must get one ASAP, and don't get it when you have your injection. Do the blood work a week before you are due. The average treatment of one injection a month, is not adequate for all people.
If you have trouble methylating B12 and folic acid which is a genetic condition, your CAD could be a result of that. The non methylated B12 injection using cyanocobalamin may not be working for you at all in that case. So taking ORAL methylcobalamin DAILY would bypass this metabolic error.
This is our B12 thread:
These are the nutrients your high dose PPI acid blocker, Prilosec interferes with.
folic acid (also available OTC as methylfolate, a superior type)
and some of the trace minerals it is thought now.
Magnesium is especially important for muscle functions. When low you can have severe twitching and cramping. Magnesium is lost in the urine, by diabetics for some reason. So serious consideration should be made by you to try magnesium as a supplement.
This is my magnesium thread:
Start eating foods that provide this better. And consider a good chelated form, NOT OXIDE which is laxative, at 1/2 the RDA which is 200mg a day. (about 400mg is RDA for men).
Some of us use a lotion or cream form that you can rub onto your muscles areas. You can also take a bath in epsom salts to get started. Lukewarm water, not hot, and about 6 oz of epsom salts to a bathtub size soak. Some of the magnesium will get into your body this way and relax some of those muscle issues.
I would seriously suggest you visit our Myasthenia Gravis forum and discuss your muscle testing there (the EMG for that is called a SFEMG), and your dosing of the Mestinon.
our MG forum:
Remember, you are in a complex situation, with possibly several things going on, and drug generated potential side effects.
You need to do alot of homework, and we do have lots to read about here for starters. I try to choose the best medical links, for our readers. So you will have to do some of this homework based on those medical links.
Most doctors do not treat nutrient induced side effects from drugs. They just don't.
Here is a complex listing of some of those side effects: